# SDR QXEA200500993

- Difficulty date: May 11, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 4,002 hours, 2,925 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR OUTER SEAL RETAINER BENT AT 2 LOCATIONS AND GOUGED AT 2 ALONG LOWER EDGE OF DOOR.  REPAIRED IAW CRJ 700 SRM 51-25-01-001-001-A01.
